Leverrier-Fadeev algorithm and classical orthogonal polynomials

e-Archivo Repository

Show simple item record

dc.contributor.author Hernández, Javier
dc.contributor.author Marcellán Español, Francisco José
dc.contributor.author Rodríguez Teijeiro, María Carmen
dc.date.accessioned 2009-12-07T11:48:00Z
dc.date.available 2009-12-07T11:48:00Z
dc.date.issued 2004
dc.identifier.bibliographicCitation Revista de la Academia Colombiana de Ciencias Exactas, Físicas y Naturales, 2004, vol. 28, n.106, p. 39-47
dc.identifier.issn 0370-3908
dc.identifier.uri http://hdl.handle.net/10016/5973
dc.description 9 pages, no figures.-- MSC2000 codes: Primary 42C05, 33C45.
dc.description MR#: MR2065838
dc.description Zbl#: Zbl 1105.65039
dc.description.abstract [EN] Using structural properties of classical orthogonal polynomials (Hermite, Laguerre, Jacobi, and Bessel), an implementation of Leverrier-Fadeev algorithm to obtain the characteristic polynomial of a square matrix with complex entries is presented.
dc.description.abstract [ES] Usando propiedades estructurales de los polinomios ortogonales clásicos (Hermite, Laguerre, Jacobi y Bessel), se implementa el algoritmo de Leverrier-Fadeev para obtener el polinomio característico de una matriz cuadrada de elementos complejos.
dc.description.sponsorship The work of the first author has been supported by Fundación Universidad Carlos III de Madrid. The work of the second author has received the financial support from Dirección General de Investigación (Ministerio de Ciencia y Tecnología) of Spain, grant BFM2003-06335-C03-02.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Academia Colombiana de Ciencias Exactas, Físicas y Naturales
dc.rights © Academia Colombiana de Ciencias Exactas, Físicas y Naturales
dc.subject.other Characteristic polynomial
dc.subject.other Transfer functions
dc.subject.other Orthogonal polynomials
dc.subject.other Classical linear functionals
dc.subject.other Polinomio característico
dc.subject.other Funciones de transferencia
dc.subject.other Polinomios ortogonales
dc.subject.other Funcionales lineales clásicos
dc.title Leverrier-Fadeev algorithm and classical orthogonal polynomials
dc.type article
dc.type.review PeerReviewed
dc.description.status Publicado
dc.relation.publisherversion http://www.accefyn.org.co/revista/Vol_28/106/39-47.pdf
dc.subject.eciencia Matemáticas
dc.rights.accessRights openAccess
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


This item appears in the following Collection(s)

Show simple item record